MAUDE Adverse Event Report: CARDINAL HEALTH, INC. CURITY; FIBER, MEDICAL, ABSORBENT

CARDINAL HEALTH, INC. CURITY; FIBER, MEDICAL, ABSORBENT
Model Number 1806
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
Upon removing the gauze sponge from its packaging, the nurse noticed the gauze contained black fleck pieces.

Brand Name
CURITY
Common Device Name
FIBER, MEDICAL, ABSORBENT
Manufacturer (Section D)
CARDINAL HEALTH, INC.
15 hampshire street building 5
mansfield MA 02048
MDR Report Key10270162
Report Number10270162
Device Sequence Number16967572
Product Code FRL
UDI-Device Identifier10884521058576
UDI-Public(01)10884521058576
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2020
Report Date (Section F) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806
Device Catalogue Number1806
Device Lot Number20A111862
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/22/2020